# SDR T17A2020030521002

- Difficulty date: February 22, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 7,992 hours, 6,036 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2250006503
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 7,837 hours, 5,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TR DOOR SKIN CRACKED
